| Model Number |
VTICM5 13.2 (-9.5/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Refractive surprise - each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.Due to refractive surprise, the lens was exchanged for a same length but different power lens.The problem was resolved.The cause of the event was reported as user error.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found the lens haptic bent.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).
Additional Manufacturer Narrative
E1 - name and address: (b)(6).G4 - premarket identification pma/510(k): p030016 [x] combination product corrected to no.Claim # (b)(4).